Open Access

Generalized invertible selfadjoint solutions of Kalman-Yakubovich-Popov inequality and Riccati inequality, with finite negative spectrum


Full Text

Coming Soon.





Article Information

TitleGeneralized invertible selfadjoint solutions of Kalman-Yakubovich-Popov inequality and Riccati inequality, with finite negative spectrum
SourceMethods Funct. Anal. Topology, Vol. 8 (2002), no. 3, 72-84
MathSciNet MR1926914
CopyrightThe Author(s) 2002 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

S. M. Saprikin, Generalized invertible selfadjoint solutions of Kalman-Yakubovich-Popov inequality and Riccati inequality, with finite negative spectrum, Methods Funct. Anal. Topology 8 (2002), no. 3, 72-84.


BibTex

@article {MFAT211,
    AUTHOR = {Saprikin, S. M.},
     TITLE = {Generalized invertible selfadjoint solutions of Kalman-Yakubovich-Popov inequality and Riccati inequality, with finite negative spectrum},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {8},
      YEAR = {2002},
    NUMBER = {3},
     PAGES = {72-84},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=211},
}


All Issues